# SDR SWAA2025020584637

- Difficulty date: January 9, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATES INTERNAL CAVITY LOCATED OFSS52 LEADING EDGE AT LT WING 2024-779437<[01] REPLACED RAIL NUT PLATES INTERNAL CAVITY AND FASTENERS LOCATED OFSS52 LEADING EDGE AT LT WING IAW B737-800 SRM 51-40-02 AND DWG: 112A4402 SHEET: 40 REV: A.;[02] REPLACED RAIL NUT PLATES INTERNAL CAVITY AND FASTENERS LOCATED OFSS52 LEADING EDGE AT LT WING IAW B737-800 SRM 51-40-02 AND DWG: 112A4402 SHEET: 40 REV: A.
